# SDR RAIA951126

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: 8961153
- Condition: Leaking
- Location: Nr 1 Eng
- Part time: 7,784 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CMI - FLT 7439 - LEFT FUEL CAPTION AND LEFT BETA LIGHT ILLUMINATED ON TAKEOFF.  REPLACED BLEED AIR PORT GASKET.  (M)
